zbMATH — the first resource for mathematics

Monotone method for second order periodic boundary value problems. (English) Zbl 0524.34023

34B15 Nonlinear boundary value problems for ordinary differential equations
47J05 Equations involving nonlinear operators (general)
Full Text: DOI
[1] Bebernes, J.W.; Schmitt, K., Periodic boundary value problems for systems of second order differential equations, J. diff. eqns, 13, 32-47, (1973) · Zbl 0253.34020
[2] Bernfeld, S.R.; Lakshmikantham, V., An introduction to nonlinear boundary value problems, (1974), Academic Press New York · Zbl 0286.34018
[3] Cesari, L., Functional analysis, nonlinear differential equations and the alternative method, (), 1-197
[4] Cesari, L.; Kannan, R., An abstract theorem at resonance, Proc. am. math. soc., 63, 221-225, (1977) · Zbl 0361.47021
[5] Chandra, J.; Davis, P.W., A monotone method for quasilinear boundary value problems, Archs. ration. mech. analysis, 54, 257-266, (1974) · Zbl 0317.34010
[6] Chandra, J.; Lakshmikantham, V.; Leela, S., A monotone method for infinite systems of nonlinear boundary value problems, Archs. rat. mech. analysis, 69, 179-190, (1978) · Zbl 0397.35023
[7] Du, S.W., Contribution to global problems of some nonlinear differential equations, Uta, Doctoral thesis, (1982)
[8] Kannan, R.; Lakshmikantham, V., Existence of periodic solutions of nonlinear boundary value problems and the method of upper and lower solutions, University of Texas at arlington tech. report no. 173, (1981) · Zbl 0608.34020
[9] Knobloch, H.W., On the existence of periodic solutions of second order vector differential equation, J. diff. eqns, 9, 67-85, (1971) · Zbl 0211.11801
[10] Knobloch, H.W.; Schmitt, K., Nonlinear boundary value problems for systems of differential equations, Proc. R. soc. edinb., 78A, 139-159, (1977) · Zbl 0368.34009
[11] L\scakshmikantham V. & L\sceela S., Existence and monotone method for periodic solutions of first order differential equations, J. math. Analysis Applic to be published.
[12] Lakshmikantham, V.; Vatsala, A.S., Quasi-solutions and monotone method for systems of nonlinear boundary value problems, J. math. analysis applic, 79, 38-47, (1981) · Zbl 0453.34020
[13] Sattinger, D.H., Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana univ. math. J., 21, 979-1000, (1972) · Zbl 0223.35038
[14] Schmitt, K., Periodic solutions of systems of second order differential equations, J. diff. eqns, 11, 180-192, (1972) · Zbl 0228.34023
[15] V\scatsala A. S., Existence of coupled minimal and maximal periodic quasisolutions for systems of first order PBVP via quasi-solutions, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.